# SDR CALA0001645

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR WEB CORRODED AT FS 218, RBL 11 UPON REMOVAL OF GALLEY SUPPORT AND FITTING.  A REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 4, 51-30-2, AND 51-30-8.
